Volume 21, issue 5 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 5, 2007–2532
Issue 4, 1497–2006
Issue 3, 991–1495
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Magnitude homology of enriched categories and metric spaces

Tom Leinster and Michael Shulman

Algebraic & Geometric Topology 21 (2021) 2175–2221
Bibliography
1 Y Asao, Magnitude homology of geodesic metric spaces with an upper curvature bound, Algebr. Geom. Topol. 21 (2021) 647 MR4250513
2 Y Asao, K Izumihara, Geometric approach to graph magnitude homology, Homology Homotopy Appl. 23 (2021) 297 MR4170472
3 J A Barceló, A Carbery, On the magnitudes of compact sets in Euclidean spaces, Amer. J. Math. 140 (2018) 449 MR3783215
4 C Berger, T Leinster, The Euler characteristic of a category as the sum of a divergent series, Homology Homotopy Appl. 10 (2008) 41 MR2369022
5 R Bottinelli, T Kaiser, Magnitude homology, diagonality, and median spaces, Homology Homotopy Appl. 23 (2021) 121 MR4248724
6 S Cho, Quantales, persistence, and magnitude homology, preprint (2019) arXiv:1910.02905
7 J Chuang, A King, T Leinster, On the magnitude of a finite dimensional algebra, Theory Appl. Categ. 31 (2016) 63 MR3448619
8 H Gimperlein, M Goffeng, On the magnitude function of domains in Euclidean space, Amer. J. Math. 143 (2021) 939 MR4270261
9 P G Goerss, J F Jardine, Simplicial homotopy theory, 174, Birkhäuser (1999) MR1711612
10 K Gomi, Magnitude homology of geodesic space, preprint (2019) arXiv:1902.07044
11 K Gomi, Smoothness filtration of the magnitude complex, Forum Math. 32 (2020) 625 MR4095498
12 D Govc, R Hepworth, Persistent magnitude, J. Pure Appl. Algebra 225 (2021) MR4137712
13 Y Gu, Graph magnitude homology via algebraic Morse theory, preprint (2018) arXiv:1809.07240
14 R Hepworth, Magnitude cohomology, preprint (2018) arXiv:1807.06832
15 R Hepworth, S Willerton, Categorifying the magnitude of a graph, Homology Homotopy Appl. 19 (2017) 31 MR3683605
16 P S Hirschhorn, Model categories and their localizations, 99, Amer. Math. Soc. (2003) MR1944041
17 R A Horn, C R Johnson, Matrix analysis, Cambridge Univ. Press (2013) MR2978290
18 M Hovey, Model categories, 63, Amer. Math. Soc. (1999) MR1650134
19 B Jubin, On the magnitude homology of metric spaces, preprint (2018) arXiv:1803.05062
20 R Kaneta, M Yoshinaga, Magnitude homology of metric spaces and order complexes, Bull. Lond. Math. Soc. 53 (2021) 893 MR4275098
21 G M Kelly, Basic concepts of enriched category theory, 64, Cambridge Univ. Press (1982) 245 MR651714
22 F W Lawvere, Metric spaces, generalized logic, and closed categories, Rend. Sem. Mat. Fis. Milano 43 (1973) 135 MR352214
23 T Leinster, The Euler characteristic of a category, Doc. Math. 13 (2008) 21 MR2393085
24 T Leinster, The magnitude of metric spaces, Doc. Math. 18 (2013) 857 MR3084566
25 T Leinster, M W Meckes, The magnitude of a metric space: from category theory to geometric measure theory, from: "Measure theory in non-smooth spaces" (editor N Gigli), de Gruyter (2017) 156 MR3701739
26 S Mac Lane, Categories for the working mathematician, 5, Springer (1971) MR0354798
27 M W Meckes, Positive definite metric spaces, Positivity 17 (2013) 733 MR3090690
28 M W Meckes, Magnitude, diversity, capacities, and dimensions of metric spaces, Potential Anal. 42 (2015) 549 MR3306695
29 S P Novikov, Multivalued functions and functionals : an analogue of the Morse theory, Dokl. Akad. Nauk SSSR 260 (1981) 31 MR630459
30 orangeskid, Positive definite matrix over a non-Archimedean field, Mathematics Stack Exchange thread (2017)
31 O Ore, Theory of graphs, 38, Amer. Math. Soc. (1962) MR0150753
32 N Otter, Magnitude meets persistence: homology theories for filtered simplicial sets, preprint (2018) arXiv:1807.01540
33 A Papadopoulos, Metric spaces, convexity and nonpositive curvature, 6, Eur. Math. Soc. (2005) MR2132506
34 R Sazdanovic, V Summers, Torsion in the magnitude homology of graphs, preprint (2019) arXiv:1912.13483